# SDR CA960320002

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sungear
- Part number: 206040561103
- Condition: Spalled
- Location: M/R Gr Box
- Part time: 2,878 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED 1500 HOUR SPECIAL INSPECTION ON SUNGEAR REVEALED SPALLING OF SPLINES.  FURTHER INVESTIGATION REVEALED DAMAGE TO CORRESPONDING INPUT SPIRAL BEVEL GEARSHAFT SPLINES.
